Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Convergence analysis on multigrid methods for elliptic problems with large jumps in coefficients 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2015, 卷号: 35, 期号: 4, 页码: 1888-1912
Authors:  Zheng, Hui;  Wu, Jinbiao
Favorite  |  View/Download:70/0  |  Submit date:2018/07/30
multigrid method  jump coefficient problem  discrete harmonic extension  nearly singular problem  preconditioned conjugate gradient method  
Asymptotic behavior for elliptic problems with singular coefficient and nearly critical Sobolev growth 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2006, 卷号: 185, 期号: 2, 页码: 189-205
Authors:  Cao, Daomin;  Peng, Shuangjie
Favorite  |  View/Download:93/0  |  Submit date:2018/07/30
asymptotic behavior  singularity  critical Sobolev  Hardy exponents